# SDR AALA2019082219014

- Difficulty date: August 19, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 20,543 hours, 4,222 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216
- Part serial: L416982
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK WINDOW R3 DELAMINATED. REPLACED WINDOW PER AMM 56-11-12.
